PatientsVille.com Logo

PatientsVille

Photophobia Questions and Reviews

Photophobia Reviews

Photophobia

Reviewed by karenj53todo2005@hotmail.com on

After being exposed to bright light my vision field is spotty with bright lights. I have a similar experince when I'm hypoglycemic often my first sympto but this type is unrelated to my BLOOD SUGAR. mY LATEST MEDS ADDED ARE Cardizem for A-fib, coumadin which is closely monitored, I was started on dexedrine in Jan. for narcolepsy but did not suffer from this. The bout of a-fib and the meds was at the end of February and has become more pronounced in the past week. I also have a history of bipolar. Thank you for your assistance. A better way to describe it is like I looked at the sun too long but only glanced at it. I have not experienced it with my bipolar meds, which are celexa, lamictal and resperidone. ThaNK YOU.

Bookmark: http://www.patientsville.com/symptoms/photophobia.htm


Previous Photophobia Review | Next Photophobia Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Photophobia Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Photophobia Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!